# SDR 2003UALA00865

- Difficulty date: November 17, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N676UA
- Make and model: Boeing 767322
- Aircraft serial: 30028
- Aircraft time: 8,624 hours, 2,418 cycles
- Engine: Pwa PW4052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP CENTER EXTERNAL HINGE FITTING CRACKED ON INBD SIDE FLANGE.  MAJOR REPAIR ACCOMPLISHED.  REPAIRED HINGE FITTING PER SRM 57-53-02, FIG 201 AND INSTALLED REPAIR PER SRM 51-40-2.
